Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 308, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 30, 2015, 5:17 PM CDT for Lincoln County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2015, 5:17 PM CDT (22:17 UTC)
- Expired
- Jul 30, 2015, 5:40 PM CDT
- In force
- 23 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 96 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 992 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
258 WUUS54 KJAN 302217 SVRJAN MSC085-302300- /O.NEW.KJAN.SV.W.0308.150730T2217Z-150730T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 517 PM CDT THU JUL 30 2015 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI... * UNTIL 600 PM CDT * AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROOKHAVEN...MOVING SOUTH AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... BROOKHAVEN AROUND 520 PM CDT. ENTERPRISE AROUND 535 PM CDT. WEST LINCOLN AROUND 540 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3149 9062 3164 9051 3162 9030 3141 9036 TIME...MOT...LOC 2217Z 016DEG 28KT 3163 9042 HAIL...<.75IN WIND...60MPH $$ BYB
1 follow-up statement
088
WWUS54 KJAN 302240
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT THU JUL 30 2015
MSC085-302250-
/O.CAN.KJAN.SV.W.0308.000000T0000Z-150730T2300Z/
LINCOLN MS-
540 PM CDT THU JUL 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM AS IT MOVES THROUGH SOUTHERN
LINCOLN COUNTY.
LAT...LON 3149 9062 3164 9051 3162 9030 3141 9036
TIME...MOT...LOC 2239Z 016DEG 28KT 3153 9048
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 4:22 PM CDT, 55 minutes earlier.
Area forecast discussion, Jul 30, 4:22 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT THU JUL 30 2015
...HEAT CONTINUES TODAY BEFORE COOLER CONDITIONS THIS WEEKEND...
.SHORT TERM...
TONIGHT INTO SUNDAY MORNING...
FOR THE REST OF THE EVENING...EXPECT SHOWERS/STORMS TO LINGER IN THE
AREA FOR THE NEXT FEW HOURS...POSSIBLY EXTENDING PAST 23-00Z. BUT
SOME OF THESE STORMS ARE ALREADY MOVING INTO S/SE MS WITH SOME AREAS
IN NE LA STORMS DEVELOPING FROM SOME AMBIENT LIFT/HIGH INSTABILITY.
AREAS IN THE S/SE WHERE HOT TEMPS/BETTER FLOW ALOFT...SOME STRONG/SEVERE
STORMS ARE STILL POSSIBLE INTO EARLY EVENING. DUE TO DEWPOINTS NOT
REALLY MIXING MUCH THIS AFTERNOON AND COMPRESSIONAL HEATING...WE WERE
ABLE TO REACH NEAR 105-110 DEGREES HEAT INDICES ACROSS MOST OF THE
AREA. DUE TO THE FRONT MOVING TOWARDS THE REGION AND DRIER AIR MOVING
IN...THE EXCESSIVE HEAT WARNING/HEAT ADVISORY WILL ONLY CONTINUE
UNTIL 00Z.
COLD FRONT WILL GRADUALLY SLIDE TO THE S TONIGHT...BRINGING MUCH
NEEDED RELIEF ACROSS THE REGION. ANOMALOUS DRY AIR WILL MOVE INTO
THE REGION BEGINNING TONIGHT...JUST AROUND 1-1.25 INCHES BY 12Z
FRIDAY. DUE TO DEWPOINTS FALLING INTO THE LOW/MID 60S
OVERNIGHT...EXPECT LOWS TO GRADUALLY FALL INTO THE UPPER 60S/LOW 70S
AREAWIDE WITH CLOUDS GRADUALLY CLEARING TONIGHT. TOMORROW PW'S WILL
ONLY BE AROUND AN INCH AND WITH COOLER/DRIER AIR MOVING IN...EXPECT
HIGH TEMPS WILL BE AROUND 3-6 DEGREES COOLER MAINLY IN LOW/MID 90S.
AS THE TROUGH OVER THE NE CONUS GRADUALLY DEEPENS AND NRLY FLOW
CONTINUES TO BRING DOWN SOME OF THE DRIEST AIR SEEN IN AWHILE. PW'S
WILL BE ANOMALOUSLY LOW TO NEAR RECORD LOW MOISTURE FOR THIS TIME OF
THE YEAR...WHICH WILL BRING SOME POTENTIAL FOR LOWS IN THE MID/UPPER
60S. THIS WILL DEFINITELY BE MUCH NEEDED RELIEF FOR SUCH WARM TEMPS
THE AREA HAS SEEN OVER THE PAST WEEK. AS UPPER HEIGHTS FALL SOMEWHAT
AND THE RIDGE FLATTENS..HIGHS WILL STILL ONLY RANGE IN THE MID 90S.
SOME MOISTURE BEGINS TO CREEP BACK IN THE REGION ON SUNDAY MORNING
BUT EXPECT DRY CONDITIONS TO STICK AROUND THROUGH THE SHORT TERM
PERIOD. RELEVANT PORTION OF THE PREVIOUS LONG TERM DISCUSSION IS
ATTACHED. /DC/
.LONG TERM...THROUGH NEXT WEEK...LIGHT MID LEVEL NW FLOW REGIME WILL
BE IN PLACE OVER THE REGION AS RIDGE HAS RETROGRADED AND BROAD
TROFFINESS MOVES THROUGH THE GREAT LAKES REGION. AT THE SURFACE...
MUCH LOWER DEWPOINTS IN THE 50S/60S WILL BE IN PLACE OVER THE AREA
FROM THE AIRMASS CHANGE THAT OCCURRED ON FRIDAY.
THE PATTERN LOOKS TO REMAIN ABOUT THE SAME THROUGH A GOOD CHUNK OF
THE EXTENDED TIMEFRAME. THE DRY AIR WILL CONTINUE TO BE REINFORCED
OVER THE AREA THROUGH TUESDAY AS LIGHT NORTHEASTERLY WINDS BRING DRY
SLUGS OF DRY AIR SOUTHWARD. WITH THE DRIER AIR IN PLACE...HOT
TEMPERATURES WILL BE MORE EASILY ATTAINED...BUT WITH IT BEING MORE OF
A DRY HEAT...HEAT INDICES WILL NOT BE MUCH HIGHER THAN THE AIR TEMP.
A SLIGHT CHANCE OF CONVECTION WILL CONTINUE OVER THE FAR
SE...HOWEVER...IN BETTER LOW LEVEL MOISTURE CLOSER TO THE COAST.
ELSEWHERE DRY WEATHER WILL PREVAIL THROUGH TUESDAY/WEDNESDAY. /26/
&&
.AVIATION...VFR CONDITIONS WILL EXIST WITH THE ONLY RESTRICTIONS
COMING FROM SCT TSRA. A FEW OF THE STRONGER STORMS COULD HAVE SOME
DAMAGING WINDS. WILL FOCUS THE TIMING OF THE VCTS ENDING BY 23Z WITH
BETTER POTENTIAL TO SEE THIS ACTIVITY ACROSS THE SOUTH HALF. WINDS
WILL BE N/NE TODAY WITH SOME GUSTS APPROACHING 20KTS. THERE MAY BE
SOME BRIEF MVFR RESTRICTIONS TO VISIBILITY IN SPOTS THAT RECEIVE
RAINFALL EARLY IN THE MORNING. /17/
&&
.FIRE WEATHER...
COLD FRONT MOVING INTO THE REGION WILL DROP MOISTURE VALUES THIS
WEEKEND ACROSS THE REGION. EXPECT RH'S TO FALL NEAR 30% RANGE WITH
SOME WIND GUSTS BETWEEN 15-20MPH. DUE TO LITTLE RAINFALL AND DRY
CONDITIONS OVERALL...EXPECT SOME FIRE WEATHER DANGER TO BE POSSIBLE
THE NEXT TWO DAYS. /DC/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 71 94 68 95 / 11 0 0 3
MERIDIAN 69 93 65 94 / 10 1 0 3
VICKSBURG 69 95 67 96 / 14 0 0 2
HATTIESBURG 74 95 70 96 / 21 11 4 6
NATCHEZ 71 93 69 94 / 18 4 0 3
GREENVILLE 69 94 68 95 / 4 0 0 3
GREENWOOD 68 93 66 94 / 5 0 0 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ034>039-042>046-
048>066-072>074.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MSZ040-
041-047.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ026.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
LAZ007>009-015-016-023>025.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&
DC/26/17Hazardous weather outlook, Jul 30, 2:18 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 218 PM CDT THU JUL 30 2015 ARZ074-075-MSZ034>036-311930- ASHLEY-CHICOT-WASHINGTON-HUMPHREYS-HOLMES- 218 PM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY EXCESSIVE HEAT THREAT...ELEVATED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON ELEVATED HEAT STRESS WILL REMAIN POSSIBLE TODAY WITH HEAT INDEX VALUES OF 106 TO 110 DEGREES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. MSZ018-019-025>033-311930- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA- 218 PM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY EXCESSIVE HEAT THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON LIMITED HEAT STRESS WILL REMAIN POSSIBLE TODAY WITH HEAT INDEX VALUES AROUND 105 DEGREES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. LAZ007>009-015-MSZ040-041-311930- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-ISSAQUENA-SHARKEY- 218 PM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY EXCESSIVE HEAT THREAT...SIGNIFICANT TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY AS HEAT INDEX VALUES WILL PEAK BETWEEN 111 AND 115 DEGREES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. MSZ037>039-042>046-048>066-072>074-311930- ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON-LEAKE-NESHOBA-KEMPER-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 218 PM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON EXCESSIVE HEAT THREAT...ELEVATED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON ELEVATED HEAT STRESS WILL REMAIN POSSIBLE TODAY WITH HEAT INDEX VALUES OF 106 TO 110 DEGREES. ADDITIONALLY...A FEW SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS ARE POSSIBLE BETWEEN 2 AND 6 PM. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1,2) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. LAZ016-023>026-MSZ047-311930- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WARREN- 218 PM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON EXCESSIVE HEAT THREAT...SIGNIFICANT TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY WITH HEAT INDEX VALUES OF 111 TO 115 DEGREES. ADDITIONALLY...A FEW SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS ARE POSSIBLE BETWEEN 2 AND 6 PM. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1,2) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. 21 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 30, 4:36 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST HATTIESBURG 31.31N 89.31W
07/30/2015 M56.00 MPH FORREST MS ASOS
&&
AWSpecial weather statement, Jul 30, 4:49 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT THU JUL 30 2015
MSZ048-049-302230-
HINDS MS-RANKIN MS-
449 PM CDT THU JUL 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN AND
SOUTHEASTERN HINDS COUNTIES UNTIL 530 PM CDT...
AT 449 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JACKSON TO NEAR
WHITES...AND MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
TERRY AROUND 510 PM CDT.
BYRAM AROUND 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3226 9037 3205 9036 3205 9023 3213 9016
3231 9018
TIME...MOT...LOC 2149Z 038DEG 11KT 3229 9022 3212 9021
19Special weather statement, Jul 30, 4:49 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT THU JUL 30 2015
MSZ052-058-302230-
CLARKE MS-LAUDERDALE MS-
449 PM CDT THU JUL 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LAUDERDALE AND
CENTRAL CLARKE COUNTIES UNTIL 530 PM CDT...
AT 449 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER SABLE...OR 9 MILES SOUTH OF MERIDIAN...MOVING SOUTH AT 20 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SABLE AROUND 455 PM CDT.
MIDDLETON AROUND 500 PM CDT.
STONEWALL AROUND 515 PM CDT.
QUITMAN AND DE SOTO AROUND 530 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PACHUTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3194 8849 3196 8891 3201 8892 3233 8877
3228 8856
TIME...MOT...LOC 2149Z 014DEG 18KT 3224 8869
BYBLocal storm report, Jul 30, 4:51 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG SHIVERS 31.80N 89.99W
07/30/2015 SIMPSON MS LAW ENFORCEMENT
TREE DOWN AND BLOCKING HWY 43 SOUTH.
&&
AWSpecial weather statement, Jul 30, 4:54 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 454 PM CDT THU JUL 30 2015 MSZ055-063-064-302245- SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS- 454 PM CDT THU JUL 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAWRENCE...SOUTH CENTRAL SIMPSON AND NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 545 PM CDT... AT 453 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PINOLA...MOVING SOUTHWEST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... SHIVERS AROUND 510 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW HEBRON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3196 8994 3188 8979 3164 9000 3172 9014 TIME...MOT...LOC 2153Z 036DEG 22KT 3187 8990 DC
Local storm report, Jul 30, 5:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 6 S HAZLEHURST 31.78N 90.39W
07/30/2015 COPIAH MS PUBLIC
TREES DOWN ON MARTINSVILLE RD.
&&
AWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 4:04 AM CDT | Excessive Heat Warning | JAN | Issaquena, Sharkey, Warren | 15 hr |
| Jul 30, 12:40 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 35 min |
| Jul 30, 1:10 PM CDT | Special Weather Statement | JAN | Lincoln | 35 min |
| Jul 30, 1:23 PM CDT | Special Weather Statement | JAN | Lamar | 37 min |
| Jul 30, 1:24 PM CDT | Special Weather Statement | JAN | Marion | 36 min |
| Jul 30, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 15 min |
| Jul 30, 1:36 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 27 min |
| Jul 30, 1:57 PM CDT | Special Weather Statement | JAN | Jasper | 33 min |
| Jul 30, 2:01 PM CDT | Special Weather Statement | JAN | Franklin | 29 min |
| Jul 30, 2:24 PM CDT | Special Weather Statement | JAN | Lincoln | 36 min |
| Jul 30, 2:36 PM CDT | Special Weather Statement | JAN | Lawrence | 24 min |
| Jul 30, 3:12 PM CDT | Special Weather Statement | JAN | Lamar | 33 min |
| Jul 30, 3:13 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 47 min |
| Jul 30, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Lamar, Marion | 31 min |
| Jul 30, 3:46 PM CDT | Special Weather Statement | JAN | Forrest | 44 min |
| Jul 30, 3:54 PM CDT | Special Weather Statement | JAN | Lawrence | 36 min |
| Jul 30, 3:57 PM CDT | Special Weather Statement | JAN | Marion | 33 min |
| Jul 30, 3:57 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Simpson | 33 min |
| Jul 30, 4:08 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 37 min |
| Jul 30, 4:10 PM CDT | Special Weather Statement | JAN | Rankin | 50 min |
| Jul 30, 4:13 PM CDT | Special Weather Statement | JAN | Adams | 47 min |
| Jul 30, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 43 min |
| Jul 30, 4:27 PM CDT | Special Weather Statement | JAN | Rankin | 33 min |
| Jul 30, 4:30 PM CDT | Special Weather Statement | JAN | Copiah | 45 min |
| Jul 30, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 66 min |
| Jul 30, 4:49 PM CDT | Special Weather Statement | JAN | Hinds | 41 min |
| Jul 30, 4:54 PM CDT | Special Weather Statement | JAN | Simpson | 51 min |
| Jul 30, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 20 min |
| Jul 30, 5:18 PM CDT | Special Weather Statement | JAN | Copiah | 42 min |
| Jul 30, 5:27 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 20 min |
| Jul 30, 5:31 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
| Jul 30, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 40 min |
| Jul 30, 5:59 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 38 min |
| Jul 30, 6:20 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 40 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.